# SDR TWRA97145

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'B' SERVICE, FOUND L2 JUMPSEAT EVAC LIGHT INOP.  REPAIRED BROKEN WIRE.  OPS CHECKED OK PER MM 33-51-00.  (M)
